You are here

Continuous Univariate Distributions, Vol. 1

Norman L. Johnson, Samuel Kotz, and N. Balakrishnan
Publisher: 
John Wiley
Publication Date: 
1994
Number of Pages: 
761
Format: 
Hardcover
Edition: 
2
Series: 
Wiley Series in Probability and Statistics
Price: 
180.00
ISBN: 
978-0471584957
Category: 
Textbook
We do not plan to review this book.

Continuous Distributions (General).

Normal Distributions.

Lognormal Distributions.

Inverse Gaussian (Wald) Distributions.

Cauchy Distribution.

Gamma Distributions.

Chi-Square Distributions Including Chi and Rayleigh.

Exponential Distributions.

Pareto Distributions.

Weibull Distributions.

Abbreviations.

Indexes.

Dummy View - NOT TO BE DELETED